# SDR P5CA2015081100081

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 62,914 hours, 10,416 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Dented
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG INBD AFT STRUT DOOR EXTERNAL OUTER SKIN FOUND DENT, RT BLG INBD AFT STRUT DOOR EXTERNAL OUTER SKIN DENT AREAS AND DAMAGED RIB REPAIRED IAW R1-52-80-11002, REV B.
